MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION POLARIS? ULTRA; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION POLARIS? ULTRA; STENT, URETERAL
Model Number M006192142050
Medical Device Problem Codes Deformation Due to Compressive Stress (2889); Difficult to Advance (2920); Material Integrity Problem (2978); Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block d4, h4: the complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete udi and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6: device code a010402 captures the reportable event of stent migration.
 
Event or Problem Description
It was reported that a polaris ultra ureteral stent was used in a placement of double j catheter procedure.During insertion, it was noticed that one end of the catheter was damaged.It was also reported that the stent migrated.The procedure was completed with an alternate device and there were no patient complications reported.
 
Additional Manufacturer Narrative
Block h6: device code a010402 captures the reportable event of stent migration.Blocks b3: date of event, and b5, have been updated based on the additional information received on december 23, 2025.Correction to block d4: lot number and expiration date.
 
Event or Problem Description
It was reported that a polaris ultra ureteral stent was used in a placement of double j catheter procedure.During insertion, it was noticed that one end of the catheter was damaged.It was also reported that the stent migrated.The procedure was completed with an alternate device and there were no patient complications reported.Additional information was received stating that the target anatomy location was in the ureter, the stent could not migrate from the ureter to the kidney, and the procedure was completed with another polaris ultra stent.
 
Event or Problem Description
It was reported that a polaris ultra ureteral stent was used in a placement of double j catheter procedure in the ureter.During insertion, it was noticed that one end of the catheter was damaged and was difficult to advance when attempted to push from the ureter to the kidney.The procedure was completed with an alternate device and there were no patient complications reported.Investigation of the returned device identified that the stent was buckled.Please see block h11 for full investigation details.
 
Additional Manufacturer Narrative
Block h6: device code a040601 captures the reportable investigation result of stent buckled material inside the patient.Block b5 and block h6, have been updated based on the additional information received on january 20, 2026.Block h11: investigation analysis upon receipt at our quality assurance laboratory, this contour ureteral stent underwent a thorough analysis.Visual analysis of the returned device identified that the stent bladder coil was buckled and the tip was torn.The positioner was also returned for analysis.A review of the device history record (dhr) indicated that the device met all material, assembly, and product specifications at the time of release to distribution.Based on the information available and analysis results, it is possible to conclude that this issue could be caused by operational factors.Probably some manipulation during the procedure could have caused buckle and torn on the device.A conclusion code of adverse event related to procedure was assigned to this investigation.
 
Additional Manufacturer Narrative
Device code a040601 captures the reportable investigation result of stent buckled material inside the patient.Block h11: correction to investigation analysis upon receipt at our quality assurance laboratory, this polaris ultra ureteral stent underwent a thorough analysis.Visual analysis of the returned device identified that the stent bladder coil was buckled and the tip was torn.The positioner was also returned for analysis.A review of the device history record (dhr) indicated that the device met all material, assembly, and product specifications at the time of release to distribution.Based on the information available and analysis results, it is possible to conclude that this issue could be caused by operational factors.Probably some manipulation during the procedure could have caused buckle and torn on the device, and also, could lead to stent/delivery system difficult to advance.A conclusion code of adverse event related to procedure was assigned to this investigation.
 
Event or Problem Description
It was reported that a polaris ultra ureteral stent was used in a placement of double j catheter procedure in the ureter.During insertion, it was noticed that one end of the catheter was damaged and was difficult to advance when attempted to push from the ureter to the kidney.The procedure was completed with an alternate device and there were no patient complications reported.Investigation of the returned device identified that the stent was buckled.

Brand Name
POLARIS? ULTRA
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23888974
Report Number2124215-2025-92969
Device Sequence Number18554247
Product Code FAD
UDI-Device Identifier08714729798989
UDI-Public(01)08714729798989
Combination Product (Y/N)N
Initial Reporter CountryCS
PMA/510(K) Number
K010002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/14/2026
Device Model NumberM006192142050
Device Catalogue NumberM006192142050
Device Lot Number0032901845
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2025
Supplement Date Received by Manufacturer12/23/2025
01/20/2026
02/16/2026
Initial Report FDA Received Date12/24/2025
Supplement Report FDA Received Date01/21/2026
02/17/2026
03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown